Modelling the Impact of Awareness Programs on the spread of HIV/AIDS
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Views: 135 , Downloads: 110 | CTR: 81 % | Weekly Popularity: ⮙2

Research Paper | Mathematics | India | Volume 4 Issue 3, March 2015

Modelling the Impact of Awareness Programs on the spread of HIV/AIDS

R. Lalawmpuii, J. Hussain

The HIV/AIDS epidemic is a global issue. Awareness programs can bring together masses of people and enlighten them on this disease. In this paper, we propose and analyze a mathematical model to study the effect of awareness programs on the transmission of HIV/AIDS. Two steady states, namely the disease free state and the infected state are studied. Stability conditions are obtained for these two steady states. Numerical simulations are carried out to illustrate the results.

Keywords: AIDS, HIV, Stability analysis

Edition: Volume 4 Issue 3, March 2015

Pages: 2260 - 2266

Share this Article

How to Cite this Article?

R. Lalawmpuii, J. Hussain, "Modelling the Impact of Awareness Programs on the spread of HIV/AIDS", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB152609, Volume 4 Issue 3, March 2015, 2260 - 2266

135 PDF Views | 110 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'AIDS'

Views: 80 , Downloads: 63 | CTR: 79 % | Weekly Popularity: ⮙7

Research Paper, Mathematics, Botswana, Volume 10 Issue 1, January 2021

Pages: 919 - 936

Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response

Obias Chimbola Mulenga

Share this Article

Views: 123 , Downloads: 102 | CTR: 83 % | Weekly Popularity: ⮙2

Research Paper, Mathematics, Nigeria, Volume 3 Issue 12, December 2014

Pages: 711 - 721

Graphical Representation of Conjugacy Classes in the Order ? Preserving Partial One ? One Transformation Semigroup

Mogbonju M. M., Ojo O. A., Ogunleke I.A.

Share this Article

Views: 135 , Downloads: 110 | CTR: 81 % | Weekly Popularity: ⮙2

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2260 - 2266

Modelling the Impact of Awareness Programs on the spread of HIV/AIDS

R. Lalawmpuii, J. Hussain

Share this Article

Similar Articles with Keyword 'HIV'

Views: 80 , Downloads: 63 | CTR: 79 % | Weekly Popularity: ⮙7

Research Paper, Mathematics, Botswana, Volume 10 Issue 1, January 2021

Pages: 919 - 936

Mathematical Analysis of a Model with HIV-1 Mutation in the Midst of a Cellular Immune Response

Obias Chimbola Mulenga

Share this Article

Views: 135 , Downloads: 110 | CTR: 81 % | Weekly Popularity: ⮙2

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2260 - 2266

Modelling the Impact of Awareness Programs on the spread of HIV/AIDS

R. Lalawmpuii, J. Hussain

Share this Article

Similar Articles with Keyword 'Stability analysis'

Views: 35 , Downloads: 32 | CTR: 91 % | Weekly Popularity: ⮙3

Research Paper, Mathematics, Nigeria, Volume 10 Issue 3, March 2021

Pages: 1752 - 1758

Stability Analysis of Hyperbolic Equilibria of the SEIR Model for COVID-19 Transmission

Uduak A. Edet

Share this Article

Views: 135 , Downloads: 110 | CTR: 81 % | Weekly Popularity: ⮙2

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2260 - 2266

Modelling the Impact of Awareness Programs on the spread of HIV/AIDS

R. Lalawmpuii, J. Hussain

Share this Article

Views: 147 , Downloads: 111 | CTR: 76 % | Weekly Popularity: ⮙3

Research Paper, Mathematics, Kenya, Volume 5 Issue 12, December 2016

Pages: 1249 - 1255

Finite Difference Solution of (2+1)-Dimensional Sine-Gordon Equation: A Model for Investigating the Effects of Varying Surface Damping Parameter on Josephson Current Flowing through the Long Josephson Junction

Tinega Abel Kurura, Oduor Okoya, Omolo Ongati

Share this Article

Views: 128 , Downloads: 113 | CTR: 88 % | Weekly Popularity: ⮙4

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1208 - 1214

Application of Differential Equations in Thermal Convection of Non-Newtonian Fluids

Vasanthakumari, Selvaraj

Share this Article

Views: 140 , Downloads: 126 | CTR: 90 % | Weekly Popularity: ⮙1

Research Paper, Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 2129 - 2133

Ecological System of a Prey-Predator Model with Prey Reserve

Neelima Daga, Bijendra Singh, Suman Jain, Gajendra Ujjainkar

Share this Article
Top